# SDR 0301076717

- Difficulty date: June 2, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 91,932 hours, 23,133 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Annunciator
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB SMOKE EMITTED FROM THE CAPTAIN'S FLIGHT DIRECTOR/PERFORMANCE MANAGEMENT SYSTEM LIGHT UNDER THE GLARESHIELD.  AIRCRAFT RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  REPLACED THE PERFORMANCE MANAGEMENT SYSTEM ANNUNCIATOR PANEL AND SWITCHING UNIT.  OPERATIONAL CHECK GOOD.
